# SDR MWEA080010

- Difficulty date: January 17, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 53,390 hours, 49,167 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 375321385
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE SLIDE DEPLOY OPERATIONAL CHECK, THE TAIL CONE DROPPED AWAY CLEAN BUT THE SLIDE COVER DID NOT AUTOMATICALLY DEPLOY OR DEPLOY AND INFLATE EVACUATION SLIDE.  REMOVED AND REPLACED TAIL CONE EVACUATION SLIDE.
